# SDR SWIA200311933

- Difficulty date: May 2, 2003
- Submitted: May 7, 2003
- Operation: Air carrier
- Aircraft: N413SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7102
- Aircraft time: 19,608 hours, 17,097 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 01394
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 3,300 hours, 2,416 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EN ROUTE, STATUS MESSAGE OF FLT SPLRS FAULT AND IB GROUND SPLR FAULT UPON DEPLOYMENT.  ON THE GROUND, RECEIVED A CAUTION MESSAGE OF GLD UNSAFE.  ALL GLD'S DID DEPLOY ON LANDING.  REMOVED AND REPLACED NR 2 SECU.  OPS CHECK GOOD.
